Harmonic maps in three dimensional Minkowski space with image near geodesics.
Mathematische Zeitschrift, Tome 217 (1994) no. 1, pp. 95-108
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
harmonic maps, Minkowski space, complete Riemannian manifold, perturbation of geodesics
@article{MZ_1994__217_1_174682,
author = {Yunmei Chen and Jianmin Gao},
title = {Harmonic maps in three dimensional {Minkowski} space with image near geodesics.},
journal = {Mathematische Zeitschrift},
pages = {95--108},
year = {1994},
volume = {217},
number = {1},
zbl = {0806.58010},
url = {http://geodesic.mathdoc.fr/item/MZ_1994__217_1_174682/}
}
Yunmei Chen; Jianmin Gao. Harmonic maps in three dimensional Minkowski space with image near geodesics.. Mathematische Zeitschrift, Tome 217 (1994) no. 1, pp. 95-108. http://geodesic.mathdoc.fr/item/MZ_1994__217_1_174682/